Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Indigestion, stomach bloating, liquid stools, diarrhea. Causes for symptoms?

I m XXXXX I have been to the Doctor for intergestion, and bloating belly promblem, s I do drink alchole about 2 or 3 drinks a day, I eat well and i m not over weight. Lately i have had runny bowls after meals, even salad and, actually diarreah some days. Sometimes my stomach makes loud noises after i have pooped for an 1hr like it s empty and I need food in it, what could this issue be?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
is your problem long standing or recent onset if long standing you coould be suffering from irritable bowel syndrome but if recent onset looks like an intestinal infection get your stool examined if it is negative then some mild antidiarrhoeal for few days should help
stop alcohol it may increase your sympathetic drive and increase stool frequency
hope this answers your query
please do reply in case of any further questions
wish you a speedy recovery
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor